Husband wants back on pills after Ashton taper leaves him unable to get off floor

At the risk of incurring the wrath of everyone here...
« on: October 09, 2017, 01:58:31 pm »

[Buddie]

my husband has been benzo free for 4 months and 1 week, and he is considering reinstating!!  :'(  It’s just too much. He feels like he will have an actual breakdown. He is being driven by the intrusive thoughts about his symptoms never getting better. He is lying on the floor all day, hardly able to walk to the bathroom, watching a few benign things on tv (but still on mute), but mostly panicked about his breathing symptoms. He still can’t feel himself breathing -loss of sensation in nostrils/numb nose/feels like nose is blocked/feels like nose is collapsing- and his nose is getting drier still and black chunks are coming off the walls. Really bad air hunger from (seemingly) the incredibly tight muscles in his chest. Throat constriction. This is hell folks.

I know the mantra on this site is to soldier through, but seriously, I had to invoke the Baker Act 5 years ago, and he was put on these benzos after that. He might not make it through this.

I’m sure I’m going to get a slew of “you can’t do it” posts, and “don’t reinstate” posts, but seriously, if you have experience with late reinstatement, or reinstatement that relieved your physical symptoms, I want to hear them. Even if you tell me it relieved it at the time, but you wish you hadn’t because it kindled the next withdrawal, at least tell me that you got some relief initially.

Alternately, if you had similar nose issues, when did they get better for you?

Angry addict’s rage puts two-year old at risk

Extreme Rage/Anger
« on: September 11, 2017, 10:23:00 am »

[Buddie]

I have this constant rage or anger where I just want to start screaming or punching walls. It lasts almost all day. I have zero patience with anything/anyone. Can anyone relate/validate this for me? When did it subside for you? I have a 2 year old daughter and I get so frustrated way to easily.

I need reassurance 

Re: Extreme Rage/Anger
« Reply #1 on: September 11, 2017, 10:30:00 am »

[Buddie]

deep massage in the liver

it went away with time for me

Re: Extreme Rage/Anger
« Reply #2 on: September 11, 2017, 03:05:03 pm »

[Buddie]

I’ve been having this on and off during my taper. It is very hard to not actually get very angry at something for me. I think the longest it lasted was two weeks but it seems to keep coming and going for me.

Shocking real life taper apartment

The above apartment was used for a years-long, failed Valium taper. After a grueling 1600 day micro-taper, directed by online kooks, the addict relapsed on diazepam. He since has been checked (5150’d) into a mental hospital where he is getting needed professional medical help. Shame on the people who let this poor unfortunate suffer in such squalor.

Microtapering madness: Ashton dogma costs addict job

Lost my job due to withdrawal. It's time to go back on. What now?
« on: April 18, 2017, 12:03:09 pm »

[Buddie]

Hello everyone,

My arduous journey with benzodiazepine drugs didn’t begin until August of 2015. I started taking 10mg of valium per day. Fast forward to a year later, and my initial efforts at trying to cease usage commenced. Work got tough, and I had to jump back on. The new year started (2017), and I once again made the attempt.

Long story short, valium withdrawal makes it impossible for me to function at work. I cannot concentrate, I make mistakes, and it makes me an unpleasant person. This resulted in me being pushed out of my job. I am very fortunate that I got another one, but I am very fearful of ever attempting to come off again. I’m going to be making an appointment with a psychiatrist once again and just be straight with them – I need this drug to function and hold down a job.

For me, honestly, outside of my job – I feel the withdrawal process was actually ok. I haven’t had huge problems sleeping, although I reliably wakeup after about 5 hours of sleep. Socially, I feel like I’m doing ok. It’s really only at work where my anxiety level about whether or not I would be fired was over the top.

Almost everything else I can live with, but the lack of concentration, drive, and focus is very bad. Even with a gradual taper, it was debilitating. My job requires both drive and extreme concentration and attention to detail. I lose all of that during withdrawal.

My plan is to see a new psychiatrist, and explain that I need to get stable for a few months with whatever drugs are necessary, and then commence either a very long taper or an inpatient treatment center (if I can afford it).

One thing that concerns me is my aggression that is heightened during withdrawal. I really feel like it might be worth asking a psychiatrist for prozac or something similar in addition to the valium. Maybe even lithium.

I know a lot of people here have just as difficult of a time as me, but please keep in mind, I cannot easily just take 3-4 months off.

Today, it almost seems like I should just accepting being an addict until such time as I can attempt another taper or detox clinic.

Does it seem wise to jump on again so I can have a career? Should I be considering other adjunctive drugs, such as an antidepressant?

Proactive advice welcome. Thank you!

Benzo class action lawsuit dreamers keep banging their heads against the wall

Class Action Lawsuit-Please read
« on: July 15, 2016, 02:45:21 pm »

[Buddie]

Hello everyone,
I am a member of a FB Benzodiazapine Legal board. Evidentally there is a Law firm called Sokolaw Law Firm that is taking intakes from people that have been harmed from Benzodiazapines. I just called and did an intake giving them a description of my physical, mental,and financial suffering/losses that I have sustained. Their phone number is 1-800-568-4832 or 1-866-444-9876. They are also working with Co-Councils in Canada and other counties.You may call them if you live outside of the U.S. Please call and tell them your story.Tell them that you are a new caller and are requesting an intake questionnaire. We need to stand in solidarity.
[…]